Jump to content

iCannotSleep: I need advice on how to taper down quickly on Trazodone 50MG


iCannotSleep

Recommended Posts

Hello.  I could not fall asleep for days at a time.  At one point I did not fall asleep for 5 days .  The sleepy time tea and even Benadryl 25MG all stopped working for me.  Doctor put me on Trazodone.  I tried taking 25MG and it did nothing.  I ended up taking Trazodone 50MG, and have been doing that for 6 weeks now.  The initial onboarding was terrible- headaches and tingling sensations in the back of the head but it went away after a month.  However, my stomach is getting worse and cannot handle the Trazodone anymore.  Diahrea became frequent (now it's daily) even though I take Trazodone with bread, and throughout the day my stomach growls and hurts (even though I eat only soft food now).  I am sure that the stomach problems are from Trazodone.  I am asking pharmacy to make a solution so that I can taper down.  Does anyone have specific advice on how to taper down quickly from 50MG? 

Link to comment
  • ChessieCat changed the title to iCannotSleep: I need advice on how to taper down quickly on Trazodone 50MG
  • Administrator

Welcome, ICannotSleep.

 

Here are our Tips for tapering off trazodone (Desyrel)

 

As trazodone is making you sick, you may wish to taper by 10% every week. Stop reducing if you get withdrawal symptoms.

 

What is your history with psychiatric drugs? Did any precede your sleep problems?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Hi ICS and welcome from me too,

 

We ask all members to create a drug signature.  Please update it whenever you make a change.  Please keep it nice and simple.  We only need details for the last 2 years.  Date, drug and dose only, no symptoms or diagnoses.  The other years can just be an overview.  

 

This is the preferred format which is helpful for the mods.  Thank you.

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 2 years particularly?

  • Please leave out symptoms and diagnoses.
  • list is easier to understand than one or multiple paragraphs. 

 

We encourage members to learn and use Non-drug techniques to cope

 

There are many existing topics and discussions on this site.  You can use the site search function on the main page of the site at the top right, or use a search engine and include survivingantidepressants.org in your search string.

 

This is your own Intro topic where you can ask questions and journal your progress.  We suggest that members visit each others Intro topics so that can support and encourage each other.

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq    Post 0 updates start here

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  Please DO NOT TAG me - thank you.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy